Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2008, 6:53 PM EDT for 4 counties in Indiana. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 6:53 PM EDT (22:53 UTC)
- Expired
- Jun 15, 2008, 8:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Cass County, IN, Grant County, IN, Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 91 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:25 PM EDT | TSTM WND DMG | Swayzee, IN | NUMEROUS TREES DOWN WITH ESTIMATED 60 TO 70 MPH WINDS. |
| Jun 15, 7:35 PM EDT | TSTM WND DMG | Marion, IN | NUMEROUS TREES AND POWER LINES DOWN IN THE MARION AREA |
| Jun 15, 7:38 PM EDT | TSTM WND DMG | 5 W Sweetser, IN | TREES AND LINES DOWN |
| Jun 15, 7:45 PM EDT | TSTM WND DMG | 1 Nnw Bunker Hill, IN | LARGE TREE DOWN AS WELL AS POWER LINES...BLOCKING ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 4:21 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 152253
SVRIWX
INC017-053-103-169-160000-
/O.NEW.KIWX.SV.W.0073.080615T2253Z-080616T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN CENTRAL INDIANA
SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL INDIANA
SOUTHERN MIAMI COUNTY IN NORTH CENTRAL INDIANA
SOUTHERN WABASH COUNTY IN NORTH CENTRAL INDIANA
* UNTIL 800 PM EDT
* AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF NEAD TO WALTON...OR ALONG A
LINE EXTENDING FROM PERU TO 6 MILES WEST OF GRISSOM AFB...AND
MOVING SOUTHEAST AT 37 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MARION...
GAS CITY...
UPLAND AND FAIRMOUNT...
BUNKER HILL...
LA FONTAINE...
SWEETSER AND SWAYZEE...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS WITH WIND GUSTS TO
70 MPH REPORTED IN LAFAYETTE. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...ALONG WITH
DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4040 8587 4058 8587 4057 8636 4058 8638
4064 8638 4074 8631 4070 8565 4067 8564
4067 8546 4040 8545 4039 8586
TIME...MOT...LOC 2253Z 299DEG 32KT 4076 8605 4065 8623
$$3 follow-up statements
000
WWUS53 KIWX 152316
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
716 PM EDT SUN JUN 15 2008
INC017-152326-
/O.CAN.KIWX.SV.W.0073.000000T0000Z-080616T0000Z/
CASS IN-
716 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS COUNTY IN
NORTH CENTRAL INDIANA IS CANCELLED...
AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED OR MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4040 8587 4058 8587 4058 8607 4071 8588
4070 8565 4067 8564 4067 8546 4040 8545
4039 8586
TIME...MOT...LOC 2316Z 299DEG 32KT 4066 8581 4055 8599
$$
INC053-103-169-160000-
/O.CON.KIWX.SV.W.0073.000000T0000Z-080616T0000Z/
WABASH IN-MIAMI IN-GRANT IN-
716 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR GRANT...SOUTHEASTERN MIAMI AND SOUTHERN WABASH COUNTIES...
AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SOMERSET TO 7 MILES WEST OF
AMBOY...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF WABASH TO 8
MILES SOUTHEAST OF GRISSOM AFB...AND MOVING SOUTHEAST AT 37 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MARION...
GAS CITY...
UPLAND AND FAIRMOUNT...
SWEETSER...
SWAYZEE...
VAN BUREN...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. NUMEROUS REPORTS
OF WIND DAMAGE IN PERU AND ACROSS MIAMI COUNTY HAVE BEEN REPORTED.
IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4040 8587 4058 8587 4058 8607 4071 8588
4070 8565 4067 8564 4067 8546 4040 8545
4039 8586
TIME...MOT...LOC 2316Z 299DEG 32KT 4066 8581 4055 8599
$$000
WWUS53 KIWX 152334
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT SUN JUN 15 2008
INC103-169-152344-
/O.CAN.KIWX.SV.W.0073.000000T0000Z-080616T0000Z/
WABASH IN-MIAMI IN-
734 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MIAMI AND
SOUTHERN WABASH COUNTIES IS CANCELLED...
AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4040 8587 4058 8587 4067 8564 4067 8546
4040 8545 4039 8586
TIME...MOT...LOC 2334Z 299DEG 32KT 4058 8563 4048 8562
4040 8573
$$
INC053-160000-
/O.CON.KIWX.SV.W.0073.000000T0000Z-080616T0000Z/
GRANT IN-
734 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR GRANT COUNTY...
AT 725 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH IN SWAYZEE.
THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MARION
TO JONESBORO TO HACKLEMAN...OR ALONG A LINE EXTENDING FROM MARION TO
GAS CITY TO 6 MILES WEST OF FAIRMOUNT...AND MOVING
SOUTHEAST AT 37 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
FAIRMOUNT...
UPLAND...
VAN BUREN AND LAKE WOOD...
ARCANA AND FOWLERTON...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4040 8587 4058 8587 4067 8564 4067 8546
4040 8545 4039 8586
TIME...MOT...LOC 2334Z 299DEG 32KT 4058 8563 4048 8562
4040 8573
$$000
WWUS53 KIWX 152357
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EDT SUN JUN 15 2008
INC053-160007-
/O.EXP.KIWX.SV.W.0073.000000T0000Z-080616T0000Z/
GRANT IN-
757 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY WILL EXPIRE AT
800 PM EDT...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING
WILL BE ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4040 8587 4058 8587 4067 8564 4067 8546
4040 8545 4039 8586
TIME...MOT...LOC 2357Z 299DEG 32KT 4048 8540 4038 8539
4030 8550
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:11 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 15, 5:11 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 511 PM EDT SUN JUN 15 2008 .UPDATE... LINE RAPIDLY DEVELOPED ALONG/AHEAD OF CDFNT FM SW MI INTO CENTRAL IL THIS AFTN. UPDATED ZFP FOR SVR TSTM WATCH AND TO INCREASE POPS SW LATE THIS AFTN AND SE THIS EVE. && .PREV DISCUSSION... /ISSUED 324 PM EDT SUN JUN 15 2008/ SHORT TERM... TONIGHT THROUGH MONDAY NGT... AIRMASS STILL RECOVERING FROM PASSAGE OF TSTM CLUSTER/OUTFLOW BOUNDARY THIS MORNING. SPC ANALYSIS INDICATES WK INSTABILITY WITH SBCAPES APCHG 1KJ/KG AND WK SBCIN REMAINING OVER THE CWA ATTM. WAA AND DIURNAL HEATING/MIXING SHOULD DESTABILIZE AIRMASS FURTHER LATE THIS AFTN...HWVR...NAM BUFKIT SOUNDINGS SUGGEST AIRMASS WILL REMAIN RATHER DRY WITH ONLY MODERATE INSTABILITY DVLPG. STRONG MID LEVEL FLOW...40-50KT SHEAR...INVERTED V SOUNDINGS AND RATHER LOW WBZ IMPLIES ANY STORMS WHICH DO DVLP COULD BECOME SVR WITH >3/4 DIAMETER HAIL AND WIND GUSTS >50KT. HWVR GIVEN LIMITED MOISTURE KEPT POPS IN SCT RANGE AND DROPPED TSTM POPS NW BEHIND THE FRONT LATE TONIGHT. STRONG CAA WL OVERSPREAD THE AREA TOMORROW AS UPR LOW OVER SE CANADA MOVES SOUTH INTO THE GRTLKS AND SFC HIGH BUILDS INTO THE MS VALLEY. THIS WILL RESULT IN DRY CONDITIONS WITH BELOW NORMAL TEMPS MON-MON NGT. LONG TERM... TUE-SUNDAY... SHRTWV STILL EXPECTED TO ROTATE AROUND THE UPPER LOW ACROSS THE GRTLKS TUE. GOING POPS RETAINED ACROSS NE WHERE BETTER MOISTURE WILL REMAIN. UPR LOW WILL SLOWLY FILL AND LIFT NE MID-LATE WEEK RESULTING IN A SLOW WARMING TREND. MODELS INDICATING WK SHRTWVS WILL TOP WRN RIDGE PSBLY BRINGING SOME SHOWERS/TSTMS BACK INTO THE AREA AROUND FRI AND SUNDAY. SGFNT TIMING DIFFERENCES REMAIN IN MODELS WITH BOTH SYSTEMS...FOR NOW JUST ADDED POPS FOR FRI AFTN. PREV DISCUSSION... /ISSUED 136 PM EDT SUN JUN 15 2008/ AVIATION... CDFNT OVER WI/IA THIS AFTN EXPECTED TO MOVE THROUGH NRN INDIANA TONIGHT. SCT TSRA EXPECTED TO DEVELOP ALONG/AHEAD OF THE FRONT THIS AFTN AND CONT OVERNIGHT WITH STORMS MOVING THROUGH THE NRN INDIANA TERMINALS LATE THIS AFTN AND THIS EVE. RELATIVELY DRY BELOW CLOUD AIR AND STRONG WINDS ALOFT WILL RESULT IN GUSTY WINDS ACCOMPANYING THE STORMS. BEHIND THE FRONT SHOULD SEE DECREASING CLOUDS AS DRIER AIR MOVES IN. GOOD MIXING WITH FAIRLY TIGHT GRADIENT AND COLD AIR ALOFT WILL RESULT IN RATHER GUSTY WINDS BY LATE MONDAY MORNING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && JT
Hazardous weather outlook, Jun 15, 10:58 AM EDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 AM EDT SUN JUN 15 2008 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-161500- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-161500- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. HIGH WAVES ASSOCIATED WITH THE THUNDERSTORMS WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS AT THE LAKE MICHIGAN BEACHES THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 15, 6:23 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 4 E LEESBURG 41.33N 85.77W
06/15/2008 E0.75 INCH KOSCIUSKO IN TRAINED SPOTTER
&&
EVENT NUMBER 01515
LWFLocal storm report, Jun 15, 6:26 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
626 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 N NORTH WEBSTER 41.34N 85.70W
06/15/2008 M0.88 INCH KOSCIUSKO IN NWS OFFICE
&&
EVENT NUMBER 01516
LWFLocal storm report, Jun 15, 6:27 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 2 SW NORTH WEBSTER 41.31N 85.72W
06/15/2008 E0.70 INCH KOSCIUSKO IN TRAINED SPOTTER
&&
EVENT NUMBER 01517
LWFLocal storm report, Jun 15, 6:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL WARSAW 41.24N 85.85W
06/15/2008 E0.25 INCH KOSCIUSKO IN COUNTY OFFICIAL
BREMEN STATE POLICE POST RELAYED
&&
EVENT NUMBER 01518
LWFLocal storm report, Jun 15, 6:47 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0638 PM FUNNEL CLOUD BROOKSTON 40.60N 86.87W
06/15/2008 WHITE IN COUNTY OFFICIAL
LAFAYETTE STATE POLICE POST REPORTED ZERO VSBY ALONG
WITH HEAVY RAIN AND POSSIBLE FUNNEL CLOUDS
&&
EVENT NUMBER 01519
LWFLocal storm report, Jun 15, 6:53 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG AKRON 41.04N 86.02W
06/15/2008 FULTON IN TRAINED SPOTTER
LARGE LIMBS DOWN
&&
EVENT NUMBER 01520
SAWThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:08 AM EDT | Special Marine Warning | IWX | 2 hr | |
| Jun 15, 9:10 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 65 min |
| Jun 15, 9:51 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaPorte, Saint Joseph | 54 min |
| Jun 15, 10:16 AM EDT | Special Marine Warning | IWX | 68 min | |
| Jun 15, 10:59 AM EDT | Lakeshore Flood Statement | IWX | 12 hr | |
| Jun 15, 11:13 AM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 32 min |
| Jun 15, 4:23 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph | 67 min |
| Jun 15, 4:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 66 min |
| Jun 15, 5:32 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall, Saint Joseph | 58 min |
| Jun 15, 5:38 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Pulaski | 52 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 59 min |
| Jun 15, 6:03 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 42 min |
| Jun 15, 6:31 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Miami | 39 min |
| Jun 15, 6:38 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami, Wabash | 48 min |
| Jun 15, 6:43 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Huntington, Kosciusko, Noble, Whitley | 62 min |
| Jun 15, 7:03 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 57 min |
| Jun 15, 7:13 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 62 min |
| Jun 15, 7:38 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Jay, Wells | 67 min |
| Jun 15, 7:52 PM EDT | Severe Thunderstorm Warning | IWX | Adams | 23 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.